An update against electronic bullying and internet abuse under the aegis and coordination of the Hellenic International Scientific Institute - Amfiktionies (www.amfiktionies.org). The event was organized with the participation of the Municipality of Pylaia-Hortiatis in collaboration with the Child Psychiatric Department of Hippokrateio General Hospital. Over 350 students, found in the Stavros Kougioumtzis amphitheater of the Panorama City Hall, were informed by child psychologists specialists about the phenomenon of electronic bullying and the addictive behavior of young people on the internet at an event titled ``Psycho-pedagogical Reflections: Contemporary Practice Interventions``.
The first session, chaired by the President of the Hellenic International Scientific Institute - Amfiktionies, Dr. Athanasios Vidalis, had the subject of Digital Modern Technology and addictive behaviors. The presentation was made by the Child Psychiatrist and the Director of the Children`s Psychiatric Department of the Hypocrates of Thessaloniki Hospital, Mr. Vasilos Dafoulis. In the second session, Mrs. Sophia Spelinioti (child psychiatrist), Mr. Petros Stagiopoulos (School Counselor) spoke about the phenomenon of Cyberbulling intimidation and developed the proposals to deal with it.
Speakers noted that at the critical school age of 7-12, there are often intimidating and aggressive behaviours on the Internet against their weaker peers, which creates a negative atmosphere in the school and social life of adolescents. In this case, it is particularly important that teenagers can come to each other`s position, condemn intimidating behavior, and inform educators or parents about seeking advice and help. In other words, a total effort by parents and teachers for the social inclusion of all children in school. In addition, Internet use can lead to abuse of online games and social media. The result is that the teenager continually thinks about using the Internet, not spend time on other activities, isolate himself from his family and friendship, be irritated, or feel he cannot stop using it.